Header menu link for other important links
Single server repairable retrial queueing system with modified bernoulli vacation, optional re-service
C. Revathi, L. Francis Raj,
Published in Research Publication
Volume: 9
Issue: 8
Pages: 5997 - 6007
This paper deals with the steady state behavior of single server retrial queue with modified Bernoulli vacations, where each type of service is voluntary service subject to breakdowns and repairs. In the system if there are no customers at the end of each service, while the next customer arrives, the server waits with probability 1-a and probability a, the server takes vacation. We construct the mathematical model and derive the stationary probability dis-tribution number of customer in the system by using the supplementary variable method. Some system performance measures and special cases are obtained. © 2020, Research Publication. All rights reserved.
About the journal
JournalAdvances in Mathematics: Scientific Journal
PublisherResearch Publication
Open AccessNo